# SDR HEEA0015207

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745S
- Make and model: Bell 206L-1
- Aircraft serial: 45491
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Elbow
- Part number: 206001343001S
- Condition: Mismanufactured
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN LOCATING LOWER HOLE TO MOUNT TO TUBE ASSY, FOUND EDGE DISTANCE TO BE .3125 INCH TO CENTER OF HOLE AND REQUIRED .4375 INCH.
